Functional Analysis

[126] Fixed point theorems for new generalized hybrid mappings in Hilbert spaces and applications

Wataru Takahashi Ngai-Ching Wong Jen-Chih Yao

Functional Analysis mathscidoc:1910.43671

Taiwanese Journal of Mathematics, 17, (5), 1597-1611, 2013
[ Download ] [ 2019-10-20 21:01:59 uploaded by Ngai_Ching_Wong ] [ 211 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[127] Maps Preserving Schatten-Norms of Convex Combinations

David Li-Wei Kuo Ming-Cheng Tsai Ngai-Ching Wong Jun Zhang

Functional Analysis mathscidoc:1910.43726

Abstract and Applied Analysis, 2014, 2014
[ Download ] [ 2019-10-20 21:20:31 uploaded by Ngai_Ching_Wong ] [ 211 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[128] Superimposed optimization methods for the mixed equilibrium problem and variational inclusion

Yonghong Yao Yeong-Cheng Liou Ngai-Ching Wong

Functional Analysis mathscidoc:1910.43771

Journal of Global Optimization, 57, (3), 935-950, 2013.11
[ Download ] [ 2019-10-20 21:35:30 uploaded by Ngai_Ching_Wong ] [ 210 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[129] Implicit iterative method for hierarchical variational inequalities

L-C Ceng Qamrul Hasan Ansari Ngai-Ching Wong J-C Yao

Functional Analysis mathscidoc:1910.43688

Journal of Applied Mathematics, 2012, 2012
[ Download ] [ 2019-10-20 21:06:55 uploaded by Ngai_Ching_Wong ] [ 209 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[130] The triangle of operators, topologies, bornologies

Ngai-Ching Wong

Functional Analysis mathscidoc:1910.43689

arXiv preprint math/0506183, 2005.6
[ Download ] [ 2019-10-20 21:07:52 uploaded by Ngai_Ching_Wong ] [ 208 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[131] A Murrayvon Neumann Type Classification of <i>C</i>*-algebras

Chi-Keung Ng Ngai-Ching Wong

Functional Analysis mathscidoc:1910.43738

369-395, 2015
[ Download ] [ 2019-10-20 21:24:38 uploaded by Ngai_Ching_Wong ] [ 207 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[132] Algorithm for generalized co-complementarity problems in Banach spaces

Juh-Yin Chen Ngai-Ching Wong Jen-Chih Yao

Functional Analysis mathscidoc:1910.43636

Computers &amp; Mathematics with Applications, 43, 49-54, 2002.1
[ Download ] [ 2019-10-20 20:50:59 uploaded by Ngai_Ching_Wong ] [ 129 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[133] Weighted Composition Operators ofC0 (X)'s

Jyh-Shyang Jeang Ngai-Ching Wong

Functional Analysis mathscidoc:1910.43626

Journal of mathematical analysis and applications, 201, (3), 981-993, 1996.8
[ Download ] [ 2019-10-20 20:46:55 uploaded by Ngai_Ching_Wong ] [ 122 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[134] The existence of nonlinear inequalities

QH Ansari Ngai-Ching Wong Jen-Chih Yao

Functional Analysis mathscidoc:1910.43629

Applied Mathematics Letters, 12, (5), 89-92, 1999.7
[ Download ] [ 2019-10-20 20:47:50 uploaded by Ngai_Ching_Wong ] [ 119 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[135] Isometric shifts on C0 (X)

Jyh-Shyang Jeang Ngai-Ching Wong

Functional Analysis mathscidoc:1910.43668

Journal of mathematical analysis and applications, 274, (2), 772-787, 2002.10
[ Download ] [ 2019-10-20 21:01:04 uploaded by Ngai_Ching_Wong ] [ 115 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[136] The structure of compact disjointness preserving operators on continuous functions

YingFen Lin Ngai-Ching Wong

Functional Analysis mathscidoc:1910.43681

Mathematische Nachrichten, 282, (7), 1009-1021, 2009.7
[ Download ] [ 2019-10-20 21:04:47 uploaded by Ngai_Ching_Wong ] [ 113 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[137] Power compact disjointness preserving operators on continuous functions

Ying-Fen Lin Ngai-Ching Wong

Functional Analysis mathscidoc:1910.43750

Irish Math. Soc. Bull, 55, 11-18, 2005.5
[ Download ] [ 2019-10-20 21:29:09 uploaded by Ngai_Ching_Wong ] [ 113 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[138] Property (T) for non-unital C-algebras

Chi-Wai Leung Chi-Keung Ng Ngai-Ching Wong

Functional Analysis mathscidoc:1910.43707

Journal of Mathematical Analysis and Applications, 341, (2), 1102-1106, 2008.5
[ Download ] [ 2019-10-20 21:13:37 uploaded by Ngai_Ching_Wong ] [ 111 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[139] Fixed point solutions of variational inequalities for a finite family of asymptotically nonexpansive mappings without common fixed point assumption

Lu-Chuan Ceng Ngai-Ching Wong Jen-Chih Yao

Functional Analysis mathscidoc:1910.43650

Computers &amp; Mathematics with Applications, 56, (9), 2312-2322, 2008.11
[ Download ] [ 2019-10-20 20:55:02 uploaded by Ngai_Ching_Wong ] [ 108 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[140] Topologies and bornologies determined by operator ideals, II

Ngai-Ching Wong

Functional Analysis mathscidoc:1910.43669

Studia Math, 111, (2), 153-162, 1994
[ Download ] [ 2019-10-20 21:01:23 uploaded by Ngai_Ching_Wong ] [ 106 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[141] On the degree theory for general mappings of monotone type

Bui Trong Kien Mu-Ming Wong Ngai-Ching Wong

Functional Analysis mathscidoc:1910.43643

Journal of Mathematical Analysis and Applications, 340, (1), 707-720, 2008.4
[ Download ] [ 2019-10-20 20:53:04 uploaded by Ngai_Ching_Wong ] [ 104 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[142] Disjointness preserving shifts on C0 (X)

Li-Shu Chen Jyh-Shyang Jeang Ngai-Ching Wong

Functional Analysis mathscidoc:1910.43678

Journal of mathematical analysis and applications, 325, (1), 400-421, 2007.1
[ Download ] [ 2019-10-20 21:03:58 uploaded by Ngai_Ching_Wong ] [ 102 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[143] Unbounded disjointness preserving linear functionals

Lawrence G Brown Ngai-Ching Wong

Functional Analysis mathscidoc:1910.43652

Monatshefte fr Mathematik, 141, (1), 21-32, 2004.1
[ Download ] [ 2019-10-20 20:55:39 uploaded by Ngai_Ching_Wong ] [ 101 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[144] Topologies and bornologies determined by operator ideals

Yau-Chuen Wong Ngai-Ching Wong

Functional Analysis mathscidoc:1910.43661

Mathematische Annalen, 282, (4), 587-614, 1988.12
[ Download ] [ 2019-10-20 20:58:34 uploaded by Ngai_Ching_Wong ] [ 99 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[145] Generalized vector variational inequalities with star-pseudomonotone and discontinuous operators

Bui Trong Kien Ngai-Ching Wong Jen-Chih Yao

Functional Analysis mathscidoc:1910.43642

Nonlinear Analysis: Theory, Methods &amp; Applications, 68, (9), 2859-2871, 2008.5
[ Download ] [ 2019-10-20 20:52:44 uploaded by Ngai_Ching_Wong ] [ 98 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[146] Degree theory for generalized variational inequalities and applications

Bui Trong Kien M-M Wong Ngai-Ching Wong Jen-Chih Yao

Functional Analysis mathscidoc:1910.43654

European Journal of Operational Research, 192, (3), 730-736, 2009.2
[ Download ] [ 2019-10-20 20:56:20 uploaded by Ngai_Ching_Wong ] [ 97 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[147] Resonances over a potential well in an island

Johannes Sjöstrand Institut de Mathématiques de Bourgogne, Université de Bourgogne Franche-Comté, Dijon, France Maher Zerzeri Laboratoire Analyse, Géométrie et Applications, Université Sorbonne Paris-Nord, Villetaneuse, France

Analysis of PDEs Functional Analysis mathscidoc:2203.03008

Arkiv for Matematik, 59, (2), 385-437, 2021.11
[ Download ] [ 2022-03-11 11:12:53 uploaded by arkivadmin ] [ 64 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[148] A multiplicity result for a non-local parametric problem with periodic boundary conditions

Vincenzo Ambrosio Dipartimento di Ingegneria Industriale e Scienze Matematiche, Università Politecnica delle Marche, Ancona, Italy Rossella Bartolo Dipartimento di Meccanica, Matematica e Management, Politecnico di Bari, Italy Giovanni Molica Bisci Dipartimento di Scienze Pure e Applicate (DiSPeA), Università degli Studi di Urbino Carlo Bo, Urbino, Italy

Analysis of PDEs Functional Analysis mathscidoc:2203.03004

Arkiv for Matematik, 58, (1), 1-18, 2020.5
[ Download ] [ 2022-03-10 12:03:25 uploaded by arkivadmin ] [ 58 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[149] Small cancellation labellings of some infinite graphs and applications

Damian Osajda Instytut Matematyczny, Uniwersytet Wrocławski, Wrocław, Poland; and Fakultät für Mathematik, Universität Wien, Austria

Combinatorics Functional Analysis Group Theory and Lie Theory mathscidoc:2203.06001

Acta Mathematica, 225, (1), 159-191, 2020.11
[ Download ] [ 2022-03-10 10:45:34 uploaded by actaadmin ] [ 57 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[150] The number of closed ideals in L(L_p)

William B. Johnson Department of Mathematics, Texas A&M University, College Station, Tx., U.S.A. Gideon Schechtman Department of Mathematics, Weizmann Institute of Science, Rehovot, Israel

Functional Analysis Spectral Theory and Operator Algebra mathscidoc:2203.12001

Acta Mathematica, 227, (1), 103-113, 2021.11
[ Download ] [ 2022-03-10 11:31:59 uploaded by actaadmin ] [ 50 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved